MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Codes Micturition Urgency (1871); Therapeutic Effects, Unexpected (2099); Urinary Retention (2119)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a patient implanted for a trial evaluation.It was reported that the trial patient had not seen any results from the trial evaluation as of yet.The reporter stated that the patient would void around 300 and the would be a residual of 700-800.The patient would void 100% but still had residual when they had to catheterize.It was mentioned that the patient was unable to feel an urge to use the restroom.The reporter had contacted the manufacturer¿s representative about the issue and was told to call the manufacturer for suggestions.Options of the possibility of increasing the stimulation or changing sides were reviewed with the reporter.The reporter noted that the trial patient only had access to their current settings and was unable to change sides or adjust settings.They were currently set at 4.2 volts, presumably on the left side, and did not feel the stimulation.The reporter also noted that the patient had a clear substance coming from the incision site which started on the implant date of the trial ((b)(6) 2019).They wanted to know what this was but was redirected to the patient¿s healthcare professional (hcp) for the issue.It was further reported that the inside of the controller looked corroded like a ¿battery leaked¿ inside there.It was advised that they contact the hcp about the damage equipment.There were no further complications reported or anticipated.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8811079
Report Number3004593495-2019-00722
Device Sequence Number2657649
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;